# SDR SWAA110317

- Difficulty date: January 15, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 23,812 hours, 13,745 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W41420012020
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND LT EEPLS WIRE LOOSE BETWEEN ROW 11 TO ROW 13.  SECURED WIRE PER MM.
